# SDR CALA2025020600306

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT RIGHT HORIZONTAL STAB STA 138.70,I/B ROW 9 FROM FRONT SPAR CRACK LENGHT 0.5.REF AAR N/R 9936811 ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STAB STA 138.70 LOWER SKIN REF SRM 50-10-01-2R-11.
